# SDR 01FDEA00764

- Difficulty date: August 22, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM'D AFTER LEVEL OFF, ACCOMP'D RED TABS, RED TABS CONFIRMED NR 3 BLEED LEAK BET BLEED VALVE & PACK VALVE. REMOVED AND REPLACED COUPLING, SLEEVE, RING AND RETAINER PER SMP.
